# SDR UIEA2018101902288

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,158 hours, 15,735 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO WRX FAIL. PERFORMED OPERATIONAL TEST OF WRX SYS. FOUND NO FAULTS AT THIS TIME IAW AMM 34-43-00, OPS CHECKED GOOD AT THIS TIME.
